# SDR SWIA200718386

- Difficulty date: May 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 10,369 hours, 8,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 UPPER SUPPORT ANGLES LBL 9 AND RBL 9 ARE CRACKED, DISCOVERED AT C-CHECK.  INSTALLED REPLACEMENT PARTS AT STA 280 LBL9 AND RBL9 PER REO 601R-53-11-136 REV NC.
